Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A complete Boolean algebra of subspaces which is not reflexive


Author: John B. Conway
Journal: Bull. Amer. Math. Soc. 79 (1973), 720-722
MSC (1970): Primary 47A15; Secondary 06A40, 46L15
DOI: https://doi.org/10.1090/S0002-9904-1973-13279-3
MathSciNet review: 0320778
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. B. Conway and J. Szücs, The weak sequential closure of certain sets of extreme points in a von Neumann algebra, Indiana Univ. Math. J. 22 (1973), 763-768. MR 310658
  • 2. P. R. Halmos, Ten problems in Hilbert space, Bull. Amer. Math. Soc. 76 (1970), 887-933. MR 42 #5066. MR 270173
  • 3. P. R. Halmos, Reflexive lattices of subspaces, J. London Math. Soc. (2) 4 (1971), 257-263. MR 44 #5808. MR 288612
  • 4. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 24 #A2844. MR 133008
  • 5. R. B. Holmes, A geometric characterization of nonatomic measure spaces, Math. Ann. 182 (1969), 55-59. MR 40 #1571. MR 248319

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A15, 06A40, 46L15

Retrieve articles in all journals with MSC (1970): 47A15, 06A40, 46L15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13279-3

American Mathematical Society